Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 20, 2018, 7:31 AM EST for Trumbull County, Ohio. It took effect at Feb 20, 2018, 7:41 AM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2018, 7:31 AM EST (12:31 UTC)
- In effect from
- Feb 20, 2018, 7:41 AM EST
- Expired
- Feb 21, 2018, 3:00 AM EST
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.54 ft at Feb 20, 2018, 4:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
460
WGUS41 KCLE 201231
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
731 AM EST Tue Feb 20 2018
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-202031-
/O.NEW.KCLE.FL.W.0015.180220T1241Z-180221T0800Z/
/PHAO1.1.ER.180220T1241Z.180220T1800Z.180221T0200Z.UU/
731 AM EST Tue Feb 20 2018
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Eagle Creek At Phalanx Station
* until late tonight.
* At 7 AM the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this morning to near 9.9 feet
this afternoon. The river will fall below flood stage tonight.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$5 follow-up statements
234
WGUS81 KCLE 201352
FLSCLE
Flood Statement
National Weather Service Cleveland OH
852 AM EST Tue Feb 20 2018
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-202152-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-000000T0000Z/
/PHAO1.1.ER.180220T1227Z.180222T0000Z.000000T0000Z.UU/
852 AM EST Tue Feb 20 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until further notice.
* At 7:00 AM Tuesday the stage was 9.4 feet.
* Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The creek is expected to rise near 10.7 feet this afternoon and fall
near flood stage by Wednesday morning. Additional rain will cause the
creek to rise again to near 13.0 feet by Wednesday evening.
* At 14.0 feet...Several homes will become threatened with
evacuations possible in the Town of Braceville. Eagle Creek,
McConnell East, and Braceville Robinson Roads will be impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$232
WGUS81 KCLE 201644
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1144 AM EST Tue Feb 20 2018
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-210044-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-180223T0200Z/
/WDVO1.1.ER.180220T0912Z.180220T1800Z.180222T2000Z.NO/
1144 AM EST Tue Feb 20 2018
The flood warning continues for
the Portage River At Woodville
* until Thursday evening.
* At 11:30 AM Tuesday the stage was 9.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.0 feet by this afternoon.
The river will fall below flood stage Thursday afternoon.
* At 10.5 feet...Water is encroaching on State Route 105 in Sandusky
County northeast of U.S. 23. Water is in the backyard of residents
on Bierley, Bridge, and Water Streets in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-210044-
/O.EXT.KCLE.FL.W.0014.000000T0000Z-180221T0900Z/
/ELRO1.1.ER.180220T0818Z.180220T1800Z.180221T0300Z.NO/
1144 AM EST Tue Feb 20 2018
The flood warning continues for
the Black River At Elyria
* until late tonight.
* At 11:15 AM Tuesday the stage was 9.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet by this afternoon.
The river will fall below flood stage tonight.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC075-169-210044-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180224T1200Z/
/KILO1.1.ER.180216T0732Z.180217T0800Z.180224T0600Z.NO/
1144 AM EST Tue Feb 20 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Saturday morning...or until the warning is cancelled.
* At 11:00 AM Tuesday the stage was 15.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.0 feet by this afternoon.
The river will fall below flood stage early Saturday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-210044-
/O.CON.KCLE.FL.W.0016.180220T2000Z-180221T0631Z/
/LEAO1.1.ER.180220T2000Z.180221T0000Z.180221T0031Z.NO/
1144 AM EST Tue Feb 20 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* from this afternoon to late tonight...or until the warning is
cancelled.
* At 11:15 AM Tuesday the stage was 9.9 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by late this afternoon and rise
to near 10.2 feet by this evening. The river will fall below flood
stage by this evening.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-210044-
/O.CON.KCLE.FL.W.0015.000000T0000Z-000000T0000Z/
/PHAO1.1.ER.180220T1225Z.180222T0000Z.000000T0000Z.UU/
1144 AM EST Tue Feb 20 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until further notice...or until the warning is cancelled.
* At 11:00 AM Tuesday the stage was 10.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The creek is expected to rise near 10.7 feet this afternoon and fall
near flood stage by Wednesday morning. Additional rain will cause the
creek to rise again to near 13.0 feet by Wednesday evening.
* At 14.0 feet...Several homes will become threatened with
evacuations possible in the Town of Braceville. Eagle Creek,
McConnell East, and Braceville Robinson Roads will be impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$846
WGUS81 KCLE 210044
FLSCLE
Flood Statement
National Weather Service Cleveland OH
744 PM EST Tue Feb 20 2018
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Eagle Creek At Phalanx Station
Portage River At Woodville
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-210844-
/O.CON.KCLE.FL.W.0013.000000T0000Z-180223T0200Z/
/WDVO1.1.ER.180220T0912Z.180221T0030Z.180222T2000Z.NO/
744 PM EST Tue Feb 20 2018
The flood warning continues for
the Portage River At Woodville
* until Thursday evening...or until the warning is cancelled.
* At 7:30 PM Tuesday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Thursday
afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-210844-
/O.EXT.KCLE.FL.W.0014.000000T0000Z-180221T1545Z/
/ELRO1.1.ER.180220T0818Z.180220T2345Z.180221T0945Z.NO/
744 PM EST Tue Feb 20 2018
The flood warning continues for
the Black River At Elyria
* until Wednesday morning...or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by early
Wednesday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC075-169-210844-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180224T1200Z/
/KILO1.1.ER.180216T0732Z.180217T0800Z.180224T0600Z.NO/
744 PM EST Tue Feb 20 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 15.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by early
Saturday morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-210844-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-180223T0400Z/
/PHAO1.1.ER.180220T1225Z.180222T0200Z.180222T2200Z.UU/
744 PM EST Tue Feb 20 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Thursday evening...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.2 feet by Wednesday
night. The river will fall below flood stage Thursday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic910
WGUS81 KCLE 210346
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1046 PM EST Tue Feb 20 2018
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211146-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-180223T1100Z/
/WDVO1.1.ER.180220T0912Z.180221T0600Z.180223T0500Z.NO/
1046 PM EST Tue Feb 20 2018
The flood warning continues for
the Portage River At Woodville
* until Friday morning...or until the warning is cancelled.
* At 10:30 PM Tuesday the stage was 10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.7 feet by late tonight.
The river will fall below flood stage early Friday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-211145-
/O.EXT.KCLE.FL.W.0014.000000T0000Z-180221T1424Z/
/ELRO1.1.ER.180220T0818Z.180220T2345Z.180221T0824Z.NO/
1046 PM EST Tue Feb 20 2018
The flood warning continues for
the Black River At Elyria
* until Wednesday morning...or until the warning is cancelled.
* At 10:15 PM Tuesday the stage was 9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by early
Wednesday morning.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC075-169-211145-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180225T2100Z/
/KILO1.1.ER.180216T0732Z.180217T0800Z.180225T1500Z.NO/
1046 PM EST Tue Feb 20 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Sunday afternoon...or until the warning is cancelled.
* At 10:00 PM Tuesday the stage was 15.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.2 feet by Friday morning.
The river will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 16 and 60 north, and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-211145-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-180223T0730Z/
/PHAO1.1.ER.180220T1225Z.180220T2115Z.180223T0130Z.UU/
1046 PM EST Tue Feb 20 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until late Thursday night...or until the warning is cancelled.
* At 10:00 PM Tuesday the stage was 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by Thursday
evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic860
WGUS81 KCLE 210713
FLSCLE
Flood Statement
National Weather Service Cleveland OH
213 AM EST Wed Feb 21 2018
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-210743-
/O.CAN.KCLE.FL.W.0014.000000T0000Z-180221T1424Z/
/ELRO1.1.ER.180220T0818Z.180220T2345Z.180221T0452Z.NO/
213 AM EST Wed Feb 21 2018
* At 1:15 AM Wednesday the stage was 9.2 feet.
* No flooding is currently forecast. However additional rainfall
later today may cause water levels to rise once again.
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC155-210743-
/O.CAN.KCLE.FL.W.0015.000000T0000Z-180223T0730Z/
/PHAO1.1.ER.180220T1225Z.180220T2115Z.180223T0130Z.UU/
213 AM EST Wed Feb 21 2018
* At 2:00 AM Wednesday the stage was 9.1 feet.
* Minor flooding is possible by early Thursday morning.
* Flood stage is 9.5 feet.
* Forecast...The river has fallen below flood stage and should
remain that way through the afternoon. However additional
rainfall this afternoon and evening may cause the river to
exceed the flood stage by early Thursday morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 20, 6:10 AM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 20, 6:10 AM EST, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 610 AM EST Tue Feb 20 2018 .SYNOPSIS... Low pressure over Missouri will move across Lake Huron and into eastern Canada by Wednesday pulling a trailing cold front east across Ohio. High pressure will shift east across the lakes Thursday then another cold front will drop into the area and stall Saturday until a low moves along the front into New England by late Sunday pulling the front off to the east. && .NEAR TERM /THROUGH WEDNESDAY/... The area will be in the warm sector today with many areas having a good chance to set a new record high. The NW part of the cwa will be close enough to the front to continue with a good chc for shra or possible tsra today into tonight. The front and associated band of shra and tsra will push ESE across the cwa later tonight and Wed with the threat for shra tapering off NW to SE in the aftn. Temps will still be warm tonight for all but the NW where some of the cooler air will start to arrive at the end of the night. Wed will be a transitional day as temps likely slowly fall throughout the day. The threat for any widespread shra or possible tsra looks to just be for Lucas county until late tonight so will drop flood watch for other counties. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... Colder air will continue to press southward Wednesday night. Another wave is expected to ride along the front. Most of the models bring measurable rain back across much of the forecast area with heavier amounts across the southeast counties from Marion to Medina to Meadville although there is considerable spread on the model QPF. Precipitation type becomes a problem due to the shallow cold air therefore Wednesday night into Thursday is a low confidence forecast at this time. This mornings models are a little colder aloft and I am not sure I believe them. There seems as though there should be a warm layer aloft but given the trend and to be coordinated will mention snow across the lakeshore counties and a mixture of rain/snow/freezing rain farther south with plain rain south of Route 30. Hate to mention freezing rain three days out but it sure seems as though it is reasonable given the shallow cold air and the trend in the models. It should warm up during the day Thursday for a change back to plain rain although the precipitation may just end or taper to drizzle by that time as it shifts east. A parade of waves on the front will continue into the weekend. Flood potential will remain the theme of our forecasts for the week. What little break we get in the rain late Thursday into Thursday night will be washed away as rain overspreads the area again by Friday morning. Some colder air will filter in Thursday night into Friday and will have a decent spread in forecast high temperatures on Friday from around 60 in Knox COunty to the mid/upper 40s in the Toledo area. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... There is still a fair amount of uncertainty on temperatures Friday night into Saturday. All of the models bring rain back on Saturday although it may be heavier across the southern half of the forecast area and the Ohio Valley. The wave early Sunday looks to be the last as the ridge aloft will get knocked down by a stronger shortwave allowing more seasonable and drier air to begin to spread into the area behind the cold front on Sunday. && .AVIATION /12Z Tuesday THROUGH Saturday/... VFR should tend to dominate thru 06z tonight as the front stays off to the NW. The exception will probably be TOL which may see sct shra and possible tsra affecting the site almost anytime during the period. Surface winds will continue to increase into midday today and gusts in the afternoon will likely be in a 25 to 35 knot range. OUTLOOK...Non-VFR Wed morning will improve. More Non-VFR Fri and Sat with the next front. && .MARINE... Brisk South to southwest winds will continue today into tonight ahead of a slow moving cold front. The front will cross Lake Erie Wednesday morning and winds will shift to northwest and north. Wind speeds should diminish relatively quickly within a few hours of frontal passage. Winds will veer all the way to ENE as high pressure slides across eastern Canada into the weekend. A cold front will cross the lake on Sunday and winds will become southwest and a more seasonable and drier air mass will spread across the lake early next week. && .CLIMATE... Record high temperatures are possible on Tuesday, February 20th. Here are record high temperatures for climate sites for that date: Climate Site Record High Year Cleveland (CLE) 69 1930 Akron-Canton (CAK) 67 2016 Youngstown (YNG) 65 2016 and 1939 Mansfield (MFD) 66 2016 and 1930 Toledo (TOL) 66 1930 Erie, PA (ERI) 66 2016 and 1930 Temperatures on Tuesday, February 20th are forecast to be close to all time record highs for the month of February. Here are the all time daily record high temperatures for the month: Climate Site Record High Date Cleveland (CLE) 77 2/24/2017 Akron-Canton (CAK) 76 2/24/2017 Youngstown (YNG) 75 2/24/2017 Mansfield (MFD) 74 2/24/2017 Toledo (TOL) 71 2/24/2017 (Tie with 4 dates) Erie, PA (ERI) 77 2/24/2017 Temperatures on Tuesday, February 20th are also forecast to be close to all time record highs for the meteorological winter season (December - February). Here are the all time daily record high temperatures for the winter season: Climate Site Record High Date Cleveland (CLE) 77 2/24/2017 Akron-Canton (CAK) 76 2/24/2017 and 12/3/1982 Youngstown (YNG) 76 12/3/1982 Mansfield (MFD) 74 2/24/2017 Toledo (TOL) 71 2/24/2017 (Tie with 6 dates) Erie, PA (ERI) 77 2/24/2017 && .CLE WATCHES/WARNINGS/ADVISORIES... OH...Flood Watch through Wednesday afternoon for OHZ003. PA...None. MARINE...None. && SYNOPSIS...Adams NEAR TERM...Adams SHORT TERM...Kosarik LONG TERM...TK AVIATION...Adams MARINE...Kosarik CLIMATE...Sefcovic
Hazardous weather outlook, Feb 20, 3:47 AM EST, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 AM EST Tue Feb 20 2018 LEZ149-OHZ006>014-017>023-027>033-036>038-047-089-PAZ001>003-210900- Lake Erie nearshore waters from Conneaut OH to Ripley NY-Wood-Ottawa- Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 AM EST Tue Feb 20 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Additional rain is expected Tonight into Wednesday. There is a potential for flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rain is expected Friday into Sunday. There is the potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-210900- Lucas- 347 AM EST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additional rain is expected Friday into Sunday. There is the potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>148-162>169-210900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 347 AM EST Tue Feb 20 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 9:21 PM EST | River Flood Warning | CLE | Hancock | 13 hr |
| Feb 19, 10:40 PM EST | River Flood Warning | CLE | Sandusky, Wood | 3 days |
| Feb 20, 1:44 AM EST | River Flood Warning | CLE | Lorain | 24 hr |
| Feb 20, 9:34 AM EST | River Flood Warning | CLE | Trumbull | 16 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.